# SDR LR7A03005

- Difficulty date: January 24, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 25,198 hours, 10,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3629591R
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB0502 FOUND RT FUSELAGE FS 737 TO 770 SKIN PANEL CREASED AND OIL CANNING WL 170 - 220.  REPLACED SKIN PANEL FS 737 TO 770 IAW DWG 362959 AND 372496.  NR 0026.
